Differential and Integral Equations

On the primitive equations of large-scale ocean with random boundary

Boling Guo and Daiwen Huang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper is concerned with global well posedness and the existence of attractors for the three-dimensional viscous primitive equations, describing large-scale oceanic motion under random wind stress. We prove global well posedness of the primitive equations with white-noise boundary conditions. Moreover, by studying the asymptotic behavior of strong solutions, we obtain the existence of random attractors for the corresponding random dynamical system.

Article information

Differential Integral Equations, Volume 23, Number 3/4 (2010), 373-398.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60H15: Stochastic partial differential equations [See also 35R60] 35Q35: PDEs in connection with fluid mechanics 76D05: Navier-Stokes equations [See also 35Q30] 86A05: Hydrology, hydrography, oceanography [See also 76Bxx, 76E20, 76Q05, 76Rxx, 76U05]


Guo, Boling; Huang, Daiwen. On the primitive equations of large-scale ocean with random boundary. Differential Integral Equations 23 (2010), no. 3/4, 373--398. https://projecteuclid.org/euclid.die/1356019323

Export citation